Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Atiyah, Michael F.
Characters and cohomology of finite groups. Publications Mathématiques de l'IHÉS, 9 (1961), p. 23-64
Full text djvu | pdf | Reviews MR 26 #6228 | Zbl 0107.02303 | 10 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1961__9__23_0

Bibliography

[1] M. F. ATIYAH and F. HIRZEBRUCH, Vector bundles and homogeneous spaces, Differential Geometry, Proc. of Symp. in Pure Math., vol. 3, Amer. Math. Soc., 1961.  MR 25 #2617 |  Zbl 0108.17705
[2] A. BOREL and F. HIRZEBRUCH, Characteristic classes and homogeneous spaces I, Amer. J. Math., 80 (1958), pp. 458-538.  MR 21 #1586 |  Zbl 0097.36401
[3] R. BOTT, The space of loops on a Lie group, Mich. Math. J., 5 (1958), pp. 35-61.
Article |  MR 21 #1589 |  Zbl 0096.17701
[4] R. BOTT, Some remarks on the periodicity theorems, Colloque de Topologie, Lille, 1959, Bull. Soc. Math. France, 87 (1959), pp. 293-310.
Numdam |  Zbl 0124.38203
[5] R. BRAUER and J. TATE, On the characters of finite groups, Ann. of Math., 62 (1955), pp. 1-7.  MR 16,1087c |  Zbl 0065.01401
[6] H. CARTAN and C. CHEVALLEY, Séminaire E.N.S., Paris, 1956.
Numdam
[7] H. CARTAN and S. EILENBERG, Homological Algebra, Princenton, University Press, 1956.  MR 17,1040e |  Zbl 0075.24305
[8] J. DIEUDONNÉ and A. GROTHENDIECK, Éléments de Géométrie algébrique, Publ. Math., Inst. Hautes Études Scient. (to appear).
Numdam
[9] F. HIRZEBRUCH, Neue topologische Methoden in der algebraischen Geometrie, Springer, Berlin, 1956.  MR 18,509b |  Zbl 0101.38301
[10] J. MILNOR, Construction of universal bundles II, Ann. of Math., 63 (1956), pp. 430-436.  MR 17,1120a |  Zbl 0071.17401
[11] D. G. NORTHCOTT, Ideal Theory, Cambridge University Press, 1953.  MR 15,390f |  Zbl 0052.26801
[12] N. STEENROD, The Topology of Fibre Bundles, Princeton University Press, 1951.  MR 12,522b |  Zbl 0054.07103
[13] J. H. C. WHITEHEAD, Combinatorial homotopy I, Bull. Amer. Math. Soc., 55 (1949), pp. 213-245.  MR 11,48b |  Zbl 0040.38704
[14] O. ZARISKI and P. SAMUEL, Commutative Algebra (vol. I), Van Nostrand, Princeton, 1958.  MR 19,833e |  Zbl 0081.26501
Copyright Cellule MathDoc 2014 | Credit | Site Map